Affordable Access

Access to the full text

The Linearization Principle for Some Evolution Problems Arising in Chemical Kinetics

Authors
  • Lyul'ko, N. A.1
  • 1 Sobolev Institute of Mathematics, Novosibirsk , Novosibirsk
Type
Published Article
Journal
Siberian Mathematical Journal
Publisher
Kluwer Academic Publishers-Plenum Publishers
Publication Date
May 01, 2002
Volume
43
Issue
3
Pages
463–472
Identifiers
DOI: 10.1023/A:1015459417989
Source
Springer Nature
Keywords
License
Yellow

Abstract

We discuss the question of validity of a stability theorem in the first approximation for the evolution problems arising in mathematical modeling of chemical processes in a pseudoliquefied layer of a catalyst.

Report this publication

Statistics

Seen <100 times